RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 1, Pages 137–143 (Mi de2658)  

This article is cited in 4 scientific papers (total in 4 papers)

Partial Differential Equations

The Dirichlet problem for a certain equation of mixed type

M. M. Khachev

Kabardino-Balkar State University, Nal'chik

Full text: PDF file (503 kB)

Bibliographic databases:
UDC: 517.946
Received: 20.03.1975

Citation: M. M. Khachev, “The Dirichlet problem for a certain equation of mixed type”, Differ. Uravn., 12:1 (1976), 137–143

Citation in format AMSBIB
\Bibitem{Kha76}
\by M.~M.~Khachev
\paper The Dirichlet problem for a certain equation of mixed type
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 1
\pages 137--143
\mathnet{http://mi.mathnet.ru/de2658}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=412627}
\zmath{https://zbmath.org/?q=an:0324.35069}


Linking options:
  • http://mi.mathnet.ru/eng/de2658
  • http://mi.mathnet.ru/eng/de/v12/i1/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. B. Sabitov, A. Kh. Suleimanova, “The Dirichlet problem for a mixed-type equation of the second kind in a rectangular domain”, Russian Math. (Iz. VUZ), 51:4 (2007), 42–50  mathnet  crossref  mathscinet  zmath  elib
    2. R. M. Safina, “Zadacha Dirikhle dlya uravneniya Pulkina v pryamougolnoi oblasti”, Vestn. SamGU. Estestvennonauchn. ser., 2014, no. 10(121), 91–101  mathnet
    3. A. A. Gimaltdinova, “Zadacha Dirikhle dlya uravneniya smeshannogo tipa s dvumya liniyami perekhoda v pryamougolnoi oblasti”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:4 (2015), 634–649  mathnet  crossref  zmath  elib
    4. R. M. Safina, “Zadacha Dirikhle dlya uravneniya smeshannogo tipa s silnym kharakteristicheskim vyrozhdeniem i singulyarnym koeffitsientom”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 21:1 (2017), 80–93  mathnet  crossref  elib
  • Number of views:
    This page:76
    Full text:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020